# SDR MALA020165

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE IN CLT:  AFTER SELECTING PACK 1 AND 2 ON WITH APU AIR THE CABIN STARTED TO FILL WITH SMOKE.  MAINTENANCE PERFORMED PACK BURN PROCEDURE IAW SUNDSTRAND AMM 1.4.2.1.  NO SMOKE NOTED AFTER PROCEDURE.
